# SDR 2002F00023

- Difficulty date: December 1, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA70161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD LEFT AIR CONDITIONING BAY CAP ANGLE AT STATION 595 BETWEEN LONGERON 47L AND 48L WAS CORRODED PAST SRM LIMITS.  A REPAIR DOUBLER WAS INSTALLED ON THE EXTERIOR OF THE SKIN TO REINFORCE THE BLEND AREA IAW TIMCO REO-G08333.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
